# SDR 2000ZZZX347

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 56114081
- Condition: Corroded
- Location: Rt And Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE FOLLOWING:  CORROSION ON VERTICAL FIN ON LT AND RT REAR SPAR AT STA ZR 45.  REPAIRED CORROSION DAMAGE IAW FINE LINES EA NR G5531-01:00, SEMAN EO NR 990092 AND BOEING MESSAGE M-7200-99-08438.
